MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a patient information center ix indicating that there was no sound.The device was in use on a patient at time of event; there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Analysis was performed by a field service engineer which included communication with the customer as well as functional testing of the device.The fse was not able to reproduce the issue of no sound; however, the customer indicated that they had rebooted the pc, which resolved the issue.The results of the analysis were unable to reproduce the issue of no sound or confirm the cause of the issue.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was unable to be determined.The issue was resolved by rebooting the pc.A review of the service history for this device shows the problem has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
Philips received a complaint on a patient information center ix indicating that the alarm banner worked but the were no sound at pic ix.The device was in use on a patient at time of event, there was no adverse event reported.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24214754
Report Number9610816-2026-100157
Device Sequence Number18287515
Product Code MHX
UDI-Device Identifier00884838127074
UDI-Public(01)00884838127074(10)4.5.0.0
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown